My 19 year old son took 2 doses of Tequin almost 4 weeks ago for a sinus infection. He had been on Cipro the week before.
His symptoms are constant headache, rash on face (getting worse), difficulty concentrating, light sensitivity, weakness and fatigue (not sure if anything else will pop up). He is not getting any better. We have appts scheduled this week at a dermatologist, neurologist and internist. Some how, I don't believe we are going to get any answers.
The doctor who set up the appt with the neurologist said both he and the neurologist do NOT think these symptoms are related to the Tequin. I do! We are planning to nutritionally detox his system with UltraClear. Has any one tried anything like this? Any results? any drawbacks? What about acupuncture? How available is Dr. Flockhart?
As you can see, I am going out of my mind over this. He was a healthy 19 year old and I'm so angry and frustrated. Will these symptoms ever go away. Thank you for this web site. I can not believe how much I've learned.
Last Updated 7/29/04